Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 99, NWS Raleigh, NC

June 5, 2016Cumberland County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 5, 2016, 4:25 PM EDT for Cumberland County, North Carolina. It was in force for 50 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2016, 4:25 PM EDT (20:25 UTC)
Expired
Jun 5, 2016, 5:15 PM EDT
In force
50 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cumberland County, NC

The radar

The Raleigh/Durham radar (KRAX), 88 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 4:45 PM EDTTSTM WND DMG4 Se Hope Mills, NCMEDIA RELAY OF VIEWER REPORT OF WIND DAMAGE TO HOMES ON GOSHAWK DR AND SCREECH OWL DR. EXTENT OF DAMAGE UNKNOWN AT THIS TIME.
Jun 5, 4:45 PM EDTTSTM WND DMG4 Se Hope Mills, NCMEDIA RELAY OF VIEWER REPORT OF WIND DAMAGE TO HOMES ON GOSHAWK DR AND SCREECH OWL DR. EXTENT OF DAMAGE UNKNOWN AT THIS TIME. .
Jun 5, 4:45 PM EDTTSTM WND DMG5 Ese Hope Mills, NCMEDIA REPORT OF POWER LINES DOWN AND A POWER POLE BROKEN BY STRONG WINDS AT SANDHILL RD AND S FORTY DR.
Jun 5, 4:45 PM EDTHAIL 1.754 Ese Hope Mills, NC.
Jun 5, 4:45 PM EDTHAIL 1.754 Ese Hope Mills, NC
Jun 5, 5:00 PM EDTHAIL 12 Ssw Stedman, NC.
Jun 5, 5:00 PM EDTHAIL 12 Ssw Stedman, NC
Jun 5, 5:05 PM EDTHAIL 1.752 Ssw Stedman, NCGOLF BALL SIZED HAIL AND SOME TREES DOWN.
Jun 5, 5:05 PM EDTHAIL 1.752 Ssw Stedman, NCGOLF BALL SIZED HAIL AND SOME TREES DOWN. .

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 3:48 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 334 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
334 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

459 
WUUS52 KRAH 052025
SVRRAH
NCC051-052115-
/O.NEW.KRAH.SV.W.0099.160605T2025Z-160605T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
425 PM EDT SUN JUN 5 2016

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 515 PM EDT

* AT 425 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR REX...OR 12
  MILES NORTHEAST OF RED SPRINGS...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FAYETTEVILLE...HOPE MILLS...STEDMAN...AUTRYVILLE...CEDAR CREEK...VANDER
  AND BUSHY LAKE NATURAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3486 7893 3487 7892 3489 7893 3492 7896
      3495 7904 3500 7905 3509 7867 3499 7864
      3495 7861 3494 7857 3491 7856 3491 7854
      3485 7853 3485 7883 3483 7890
TIME...MOT...LOC 2025Z 260DEG 23KT 3491 7901 

HAIL...1.00IN
WIND...60MPH
 
$$

VINCENT
4 follow-up statements
372 
WWUS52 KRAH 052038
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
438 PM EDT SUN JUN 5 2016

NCC051-052115-
/O.CON.KRAH.SV.W.0099.000000T0000Z-160605T2115Z/
CUMBERLAND NC-
438 PM EDT SUN JUN 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN CUMBERLAND COUNTY...

AT 437 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOBERMORY...OR
11 MILES SOUTH OF FAYETTEVILLE...MOVING EAST AT 30 MPH.

HAZARD...QUARTER TO PING PONG BALL SIZE HAIL AND WIND GUSTS AS
         HIGH AS 60 MPH. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...HOPE MILLS...STEDMAN...AUTRYVILLE...CEDAR CREEK...VANDER
AND BUSHY LAKE NATURAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3486 7893 3487 7892 3489 7893 3492 7896
      3495 7902 3501 7901 3509 7867 3499 7864
      3495 7861 3494 7857 3491 7856 3491 7854
      3485 7853 3485 7883 3483 7890
TIME...MOT...LOC 2037Z 262DEG 27KT 3490 7892 

HAIL...1.50IN
WIND...60MPH
 
$$

VINCENT
943 
WWUS52 KRAH 052051
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
451 PM EDT SUN JUN 5 2016

NCC051-052115-
/O.CON.KRAH.SV.W.0099.000000T0000Z-160605T2115Z/
CUMBERLAND NC-
451 PM EDT SUN JUN 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN CUMBERLAND COUNTY...

AT 449 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WIND GUSTS AS HIGH AS 60 MPH. THIS STORM WAS LOCATED NEAR
JEROME...OR 12 MILES SOUTHEAST OF FAYETTEVILLE...MOVING EAST AT 35
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...STEDMAN...AUTRYVILLE...CEDAR CREEK...BUSHY LAKE NATURAL
AREA AND VANDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3486 7888 3492 7889 3494 7890 3502 7890
      3507 7866 3499 7864 3495 7861 3494 7857
      3491 7856 3491 7854 3485 7853 3485 7887
TIME...MOT...LOC 2049Z 266DEG 29KT 3492 7878 

HAIL...1.00IN
WIND...60MPH
 
$$

VINCENT
270 
WWUS52 KRAH 052104
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
504 PM EDT SUN JUN 5 2016

NCC051-052115-
/O.CON.KRAH.SV.W.0099.000000T0000Z-160605T2115Z/
CUMBERLAND NC-
504 PM EDT SUN JUN 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN CUMBERLAND COUNTY...

AT 502 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DIME TO QUARTER SIZE HAIL AND
DAMAGING WIND GUSTS AS HIGH AS 60 MPH. THIS STORM WAS LOCATED 8
MILES NORTHEAST OF JEROME...OR 15 MILES SOUTHEAST OF
FAYETTEVILLE...MOVING EAST AT 35MPH.

THIS STORM HAS A HISTORY OF PRODUCING QUARTER TO GOLFBALL SIZE HAIL
IN HOPE MILLS.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STEDMAN...AUTRYVILLE...CEDAR CREEK...VANDER AND BUSHY LAKE NATURAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3490 7873 3491 7878 3495 7880 3500 7880
      3504 7877 3506 7866 3498 7864 3494 7861
      3493 7857 3489 7860
TIME...MOT...LOC 2102Z 252DEG 29KT 3496 7867 

HAIL...1.00IN
WIND...60MPH
 
$$

VINCENT
041 
WWUS52 KRAH 052111
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
511 PM EDT SUN JUN 5 2016

NCC051-052118-
/O.EXP.KRAH.SV.W.0099.000000T0000Z-160605T2115Z/
CUMBERLAND NC-
511 PM EDT SUN JUN 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUMBERLAND COUNTY
WILL EXPIRE AT 515 PM EDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
SEVERE WEATHER IS NO LONGER EXPECTED...THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE AT 515 PM EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL NORTH CAROLINA.

LAT...LON 3490 7873 3491 7878 3495 7880 3500 7880
      3504 7877 3506 7866 3498 7864 3494 7861
      3493 7857 3489 7860
TIME...MOT...LOC 2107Z 260DEG 23KT 3496 7867 

$$

VINCENT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:15 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 5, 3:15 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
315 PM EDT Sun Jun 5 2016

.SYNOPSIS...Unsettled weather will continue into tonight as a cold
front approaches the region from the west. This front will weaken
and stall near the coast on Monday before an upper-level disturbance
crossing the Appalachians pushes the boundary out to sea late
Tuesday. High pressure will build into the region by midweek.

&&

.NEAR TERM /through tonight/...
As of 315 PM Sunday...

Plentiful residual mid clouds especially in the NW has hampered
heating a bit so far, but convection is finally getting going as
we've just reached our convective temp across much of the area.
Dynamics and the deep layer wind field will continue to strengthen
steadily over the next several hours, as a mid level shortwave
trough now over northern GA moves NE through western/central NC in
conjunction with improving upper divergence within the right
entrance region of the WV-PA-NY jet core. We should see convection
become more numerous and organized with upscale growth as it
progresses eastward out of the foothills and into the Piedmont over
the next few hours. A second wave, an MCV, will brush across SE NC,
likely bringing decent coverage over our SE sections as well this
afternoon. Will continue the trend to likely and categorical pops
over the next several hours as storms fill in over the area. The
environment is getting increasingly supportive for strong to severe
storms, particularly as the dynamic forcing for ascent arrives, as
low level lapse rates climb to 7.0-8.0 C/km with 2000-3000 J/kg of
MUCAPE, 1500-2500 J/kg of MLCAPE (highest east), and deep layer bulk
shear rising to 30-40 kts (and expected to grow further). Mid level
lapse rates remain somewhat poor, at or under 5.5 C/km, with some
warming projected through the evening in the 600-500 mb layer, and
this should temper the severe threat somewhat, particularly for
hail, and the downdraft CAPE remains small as well. But still expect
good coverage of strong to severe storms organized in lines or
bowing segments with strong winds as the prime threat, with storms
lasting through the evening before nightfall and convective
overturning begin to lessen the coverage and intensity later
tonight. Will top out pops as likely to categorical late afternoon
through early evening, before lowering to low chance NW ranging to
good chance or lingering likely showers and isolated storms over the
SE overnight. Lows 67-74. -GIH

&&

.SHORT TERM /Monday and Monday night/...
As of 315 PM Sunday...

The "cold" front is expected to still be to our west Mon, oriented
along the central/southern Appalachians, with very little tangible
cooling over our area, although slightly drier air should have
worked into central NC with dewpoints dropping into the 60s over
much of the Piedmont, and PW slipping to 1.5" or lower over northern
and western NC. However, the risk of mainly afternoon/evening
showers and storms will persist over the southeast half of the CWA
and across eastern NC through Mon night, with this area still
undergoing brisk low level moisture transport with PW holding near
2", and falling mid level heights with the eastward progression of
the Midwest trough into the Northeast states while waves of weak
DPVA cross the area. Also noteworthy late Mon night is the fate of
what is now TD3, projected to move from the NE Gulf cross northern
FL then northeastward over or just off the GA coast and perhaps SC
coast through Mon night. This could begin to bring enhanced rainfall
into the extreme SE CWA as we approach Tue morning, although
uncertainty with track and speed is still high at this point, and
the bulk of its effect should be SE of our area. Continued moist air
aloft with WSW mid level flow favors skies remaining mostly cloudy
SE of I-85 for much of the day and through Mon night, with the NW
CWA seeing partly cloudy skies Mon followed by gradual clearing Mon
night as the mid level flow steadily veers and flattens. Highs Mon
in the mid-upper 80s, with copious cloud cover over the SE helping
to hold down highs a bit. Lows Mon night should be in the 65-70
range except for 60-65 in the NW CWA where at least partial clearing
and subsequent radiational cooling should take place. -GIH

&&

.LONG TERM /Tuesday through Sunday/...
As of 220 PM Sunday...

To begin the day on Tuesday...what is now TD #3 is progged to be
tracking along the SE coast. The tropical cyclone will quickly
accelerate to the northeast throughout the day and into Tuesday
night as it is swept up into an approaching shortwave trough. Given
the expected track of the tropical cyclone...precip should remain
confined to eastern portions of central NC. As the shortwave trough
pushes across the region...any precip should come to an end late
Tuesday afternoon/evening. The warm and fairly humid air will stick
around until the shortwave trough sweeps through the area...
therefore highs will generally in the mid/upper 80s on Tuesday. Some
drier and slightly cooler air is expected Tuesday night as
northwesterly flow ensues and lows should fall into the low/mid 60s.

Then a couple days of dry conditions and below normal temps will
occur Wednesday and Thursday as northerly flow persists on the back
side of the departing trough. Highs should be in the low/mid 80s
(maybe even a few upper 70s) and lows in the upper 50s/lower 60s.
Then...the dry weather will continue but temps will moderate towards
the end of the week and into the weekend as high pressure shifts
offshore and heights rise as upper level ridging over the Midwest
nudges eastward. Temps will return back to normal and even above
normal into the weekend.

&&

.AVIATION /18Z Sunday through Friday/...
As of 155 PM Sunday...

A period of a few hours of sub-VFR conditions (mostly MVFR), within
numerous to widespread showers and storms, is likely at all central
NC TAF sites between 19Z and 02Z today, with lingering MVFR
cigs/vsbys in showers possible at FAY/RWI 02Z-06Z. Winds will be
blustery today from the SW, sustained at 12-15 kts gusting to 18-23
kts. Winds will be stronger, erratic, and gusty in and near storms,
and there is a good chance of a few strong to severe storms with
gusts above 50 kts and large hail of 1.0-1.5" in diameter from mid
afternoon through mid or late evening. Areas of MVFR clouds will be
possible late tonight into Mon morning, but these should be mostly
scattered. Otherwise, VFR conditions will dominate today into
tonight, ahead of a weak cold front that will approach central NC
from the NW later today and tonight, before weakening and stalling
out over western and central NC through Mon morning. More MVFR
conditions in showers and storms are possible Mon morning near FAY
and perhaps RDU/RWI as well as deep moisture holds across southern
and eastern NC.

Looking beyond 18z Mon: The risk of sub-VFR conditions in showers
and storms holds through Mon mainly at FAY, with a lesser chance and
lower coverage at RDU/RWI. Morning MVFR or IFR fog is also possible
Tue morning mainly at RDU/RWI/FAY. VFR conditions likely to hold at
INT/GSO. The sub-VFR shower/storm chances may hold at FAY through
Tue with TD3 expected to move to the NE off the SC/southern NC
coastlines (see National Hurricane Center products for details).
High pressure will then build in for Wed-Fri with dry weather and
VFR conditions likely. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...KS
NEAR TERM...Hartfield
SHORT TERM...Hartfield
LONG TERM...KRD
AVIATION...Hartfield
Hazardous weather outlook, Jun 5, 3:53 PM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
353 PM EDT SUN JUN 5 2016

NCZ007>011-021>028-038>043-073>078-083>086-088-089-061100-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
353 PM EDT SUN JUN 5 2016

...SEVERE THUNDERSTORM WATCH 237 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH THIS EVENING... WITH
A PRIMARY THREAT OF DAMAGING WIND GUSTS OVER 60 MPH. LARGE HAIL OF
ONE AND A HALF INCH DIAMETER IS ALSO POSSIBLE. VERY HEAVY RAINFALL
AND FREQUENT LIGHTNING CAN ALSO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jun 5, 4:16 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
416 PM EDT SUN JUN 5 2016

NCZ086-088-052045-
CUMBERLAND NC-HOKE NC-
416 PM EDT SUN JUN 5 2016

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SOUTHWESTERN
CUMBERLAND AND SOUTHEASTERN HOKE COUNTIES UNTIL 445 PM EDT...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHANNON...OR NEAR RED SPRINGS...MOVING
EAST RO NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...ANTIOCH...HOPE MILLS AND ROCKFISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS UP TO 45
MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH
CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

DOPPLER RADAR HAS INDICATED PERSISTENT WEAK ROTATION WITH THIS
STORM. IF THE STORM INTENSIFIES AND ROTATION STRENGTHENS...A WARNING
MAY NEED TO BE ISSUED.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL NORTH CAROLINA.

LAT...LON 3484 7922 3484 7925 3496 7923 3507 7899
      3505 7889 3485 7878 3485 7883 3483 7890
      3486 7893 3487 7892 3490 7894 3495 7904
      3483 7919
TIME...MOT...LOC 2015Z 245DEG 21KT 3488 7915

VINCENT

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:04 PM EDTSpecial Weather StatementRAHVance41 min
Jun 4, 8:44 PM EDTSpecial Weather StatementRAHForsyth31 min
Jun 4, 8:52 PM EDTSpecial Weather StatementRAHDavidson38 min
Jun 4, 9:52 PM EDTSpecial Weather StatementRAHAlamance, Chatham, Guilford, Randolph53 min
Jun 4, 10:08 PM EDTAreal Flood AdvisoryRAHDavidson, Forsyth, Guilford, Randolph3 hr
Jun 4, 10:37 PM EDTSpecial Weather StatementRAHPerson38 min
Jun 4, 11:09 PM EDTSpecial Weather StatementRAHHoke, Richmond, Scotland66 min
Jun 4, 11:15 PM EDTSpecial Weather StatementRAHAlamance60 min
Jun 5, 12:37 AM EDTSpecial Weather StatementRAHFranklin, Vance, Wake, Warren38 min
Jun 5, 1:31 AM EDTSpecial Weather StatementRAHEdgecombe, Franklin, Halifax, Nash59 min
Jun 5, 4:16 PM EDTSpecial Weather StatementRAHCumberland29 min
Jun 5, 4:58 PM EDTSpecial Weather StatementRAHHoke, Richmond62 min
Jun 5, 5:02 PM EDTSpecial Weather StatementRAHForsyth43 min
Jun 5, 5:08 PM EDTSpecial Weather StatementRAHSampson37 min
Jun 5, 5:46 PM EDTSevere Thunderstorm WarningRAHCumberland, Hoke, Moore, Richmond, Scotland59 min
Jun 5, 6:07 PM EDTSpecial Weather StatementRAHLee53 min
Jun 5, 6:21 PM EDTSevere Thunderstorm WarningRAHGranville, Person39 min
Jun 5, 6:56 PM EDTSevere Thunderstorm WarningRAHGranville, Person, Vance, Warren66 min
Jun 5, 7:44 PM EDTSpecial Weather StatementRAHHoke, Scotland61 min
Jun 5, 7:49 PM EDTSpecial Weather StatementRAHVance, Warren56 min
Jun 5, 7:52 PM EDTSevere Thunderstorm WarningRAHHoke, Scotland53 min
Jun 5, 7:59 PM EDTSevere Thunderstorm WarningRAHFranklin, Halifax, Vance, Warren46 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.